AddThis Feed Button "Frequently Copied, Never Duplicated"

Sunday, August 16, 2009

The Dangers of Osteoporosis Drugs

UPDATE: August 25 - Feedback from a fluoride based Fosamax user whose bones seem to be crumbling before her eyes.
I am a femur-fracture survivor...bilateral. The right leg broke in March, the left one in July, 2009. I also suffered a compression fracture at L1 in May.

I was given Fosamax 10 years ago as a preventive measure. Now I am worse than I would have been 20 years down the road. I cannot begin to tell you that there are women breaking a leg everyday! And they do not know why. It was through the fact, that the orthopaedic doctor who took my emergency case on the first leg, had just received some information about the bilateral fractures. If you held my x-ray up against several other womens, you could not tell us apart!

I hope you continue to write and correspond about this important subject. My life has been taken away from me in a way that I never dreamed would happen.

The news on the bisphosphonates just gets worse and worse. And incredibly, they don't work in preventing fracture most of the time. The latest US government report shows an increase in fracture rate of 55% since 1995!
Dr. Carolyn DeMarco


Looks like Sally Field will have to give up flying or Boniva: Boniva now found to cause MID-FEMUR FRACTURES.

Another Big PhARMA fiasco, as all the current osteoporosis drugs seem to be.

Of course you don't hear too much about their fluoride content and how this damages the thyroid and bone health, but then how would they mask Jaw Osteonecrosis?

You may think this a bit cynical on my part, but you know when you read this kind of information day after day it becomes hard to believe that so many people are lured in to these products because of celebrity adverts.

And many physicians do not even consider the possibility that bisphosphonates could have some adverse effects on the bone.

More Reading


More Reading

Many articles on this topic are posted on Natural Health News which you can locate by using the search box.

1 comment:

Osteoporosis said...

Osteoporosis involves the thinning of bones, and if some measures are not taken, it can lead to excruciating pain accompanied by fractures and forms of disability. For treatment, one should take proper intake of osteoporosis drugs, eat diet rich in calcium, low-fat milk products, vitamin D, avoid caffeine.